# SDR 2004UALA00626

- Difficulty date: June 28, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 44,296 hours, 25,890 cycles
- Engine: Ge CFM56*
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Six Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80 KNOTS DUE TO ELECTRICAL SIX PACK ALERT.  COULD NOT DUPLICATE.  REPLACED WORN LAMPS IN SIX PACK, CHECKS NORMAL.
